# SDR SCNA00346

- Difficulty date: July 18, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS AT STA 1150 TO 1183 LBL 20 LONGITUDINAL FLOOR SUPPORT TRACK ALONG LENGTH OF TRACK TO BULKHEAD.  REMOVED CORROSION IAW B727 SRM 531006.  REMOVED SUPPORT TRACK IAW SRM B727 513002.  FABRICATED NEW TRACK FROM BAC15006204 .040 AS PER SAMPLE.  TREATED AND PRIMED IAW SRM B727 511002 AND MM 512002.  INSTALLED IAW SRM B727 513002.
